# SDR ASAA2023050243098

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,170 hours, 946 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE CAPTAINS #2 OVERHEAT WINDOW LIGHT CAME ON. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-41-00-810-830. CAPTAIN'S SIDE WINDOW OPS CK NORMAL. REF B737-9 AMM TASK 30-41-00-710-801.WAS AN INTERMITTENT FAULT. OK FOR SERVICE.NO HISTORY 30 DAYS.
